# SDR SWAA2024090317691

- Difficulty date: July 26, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE SUPPORT LOCATED BTW STA 767 TO STA 787 RBL 21 AND WL 156 AT AFT CARGO COMPARTMENT 2024-454527<[01] REPLACED ANGLE SUPPORT AND FASTENERS LOCATED BTW STA 767 TO STA 787 RBL 21 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM: 51-40-02 AND DWG: 146A8123 SHEET 16 REV- AND DWG 146A0081 SHEET 25 REV. A. AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE SUPPORT AND FASTENERS LOCATED BTW STA 767 TO STA 787 RBL 21 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM: 51-40-02 AND DWG: 146A8123 SHEET 16 REV- AND DWG 146A0081 SHEET 25 REV. A. AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN OFF BELOW.
